A Combinatorial Interpretation of Ramp Schemes. / Martin, Keith M.; Jackson, W.-A.

In: Australasian Journal of Combinatorics, Vol. 14, 1996, p. 51-60.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)51-60
Number of pages10
JournalAustralasian Journal of Combinatorics
Volume14
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338333